New exact solutions of quadratic curvature gravity

Date
2012
Authors
Gürses, M.
Şişman, T. Ç.
Tekin, B.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Physical Review D
Print ISSN
2470-0010
Electronic ISSN
2470-0029
Publisher
American Physical Society
Volume
86
Issue
2
Pages
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

It is a known fact that the Kerr-Schild type solutions in general relativity satisfy both exact and linearized Einstein field equations. We show that this property remains valid also for a special class of the Kerr-Schild metrics in arbitrary dimensions in generic quadratic curvature theory. In addition to the anti-de Sitter (AdS) wave (or Siklos) metric which represents plane waves in an AdS background, we present here a new exact solution, in this class, to the quadratic gravity in D dimensions which represents a spherical wave in an AdS background. The solution is a special case of the Kundt metrics belonging to spacetimes with constant curvature invariants. © 2012 American Physical Society.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)